On equivariant slice knots

Cited 9 time in webofscience Cited 0 time in scopus
  • Hit : 712
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorCha, JCko
dc.contributor.authorKo, Ki-Hyoungko
dc.date.accessioned2013-03-02T20:15:31Z-
dc.date.available2013-03-02T20:15:31Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1999-07-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.127, no.7, pp.2175 - 2182-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10203/75317-
dc.description.abstractWe suggest a method to detect that two periodic knots are not equivariantly concordant, using surgery on factor links. We construct examples which satisfy all known necessary conditions for equivariant slice knots-Naik's and Choi-Ko-Song's improvements of classical results on Seifert forms and Casson-Gordon invariants of slice knots-but are not equivariantly slice.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.subjectLINK CONCORDANCE-
dc.subjectGORDON-
dc.titleOn equivariant slice knots-
dc.typeArticle-
dc.identifier.wosid000079743300043-
dc.identifier.scopusid2-s2.0-22644449855-
dc.type.rimsART-
dc.citation.volume127-
dc.citation.issue7-
dc.citation.beginningpage2175-
dc.citation.endingpage2182-
dc.citation.publicationnamePROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.contributor.localauthorKo, Ki-Hyoung-
dc.contributor.nonIdAuthorCha, JC-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorperiodic knot-
dc.subject.keywordAuthorconcordance-
dc.subject.keywordPlusLINK CONCORDANCE-
dc.subject.keywordPlusGORDON-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 9 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0